Translator Disclaimer
2012 Krull dimension for limit groups
Larsen Louder
Geom. Topol. 16(1): 219-299 (2012). DOI: 10.2140/gt.2012.16.219

Abstract

We show that varieties defined over free groups have finite Krull dimension, answering a question of Z Sela.

Citation

Download Citation

Larsen Louder. "Krull dimension for limit groups." Geom. Topol. 16 (1) 219 - 299, 2012. https://doi.org/10.2140/gt.2012.16.219

Information

Received: 21 March 2010; Revised: 9 October 2011; Accepted: 6 November 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1290.20030
MathSciNet: MR2872582
Digital Object Identifier: 10.2140/gt.2012.16.219

Subjects:
Primary: 20F65
Secondary: 20E05, 20E06

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
81 PAGES


SHARE
Vol.16 • No. 1 • 2012
MSP
Back to Top